Overview Statistic: PDF-Downloads (blue) and Frontdoor-Views (gray)

The Grand Four. Affine Invariant Globalizations of Newton's Method

Export metadata

Additional Services

Share in Twitter Search Google Scholar Statistics - number of accesses to the document
Metadaten
Author:Peter Deuflhard
Document Type:Article
Parent Title (English):Vietnam Journal of Mathematics
Volume:46
Issue:4
First Page:761
Last Page:777
Year of first publication:2018
DOI:https://doi.org/10.1007/s10013-018-0301-3
Accept ✔
Diese Webseite verwendet technisch erforderliche Session-Cookies. Durch die weitere Nutzung der Webseite stimmen Sie diesem zu. Unsere Datenschutzerklärung finden Sie hier.